A maximal operator and a covering lemma on non-compact symmetric spaces

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

The purpose of this paper is to investigate Lp boundedness properties of a maximal operator on non-compact symmetric spaces and prove a related covering lemma.

Original languageEnglish (US)
Pages (from-to)83-93
Number of pages11
JournalMathematical Research Letters
Volume7
Issue number1
DOIs
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A maximal operator and a covering lemma on non-compact symmetric spaces'. Together they form a unique fingerprint.

  • Cite this